# SDR AALA202201067409

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 34,128 hours, 3,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Squib
- Part number: M530003991
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING DOOR 1L EPAS BATTERY OPERATIONAL TEST, EPAS AMBER LIGHT DID NOT ILLUMINATE. REPLACED EPAS RESERVOIR SQUIB PER AMM 52-12-22.
